# SDR FDEA201006071856

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: A5327267700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL IS CRACKED FROM FRAME 30 TO FRAME 31; STRINGER 41R TO STRINGER 41R. CUT OUT AREA IAW SRM 51-71-30.  MATERIAL ID 2034-T3 0.071, PO 668161.3 FOR THE DOUBLER & 2024-T3 0.032, PO 473755.1 FOR THE FILLER IAW SRM 51-71-30;  DWG A53272677, ISSUE "B" AND ABS 5504.  FABBED REPAIR PARTS IAW SRM 51-71-30,   FIG 202, PG 203.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED IAW  SRM 51-23-  10, PG 6.  INSTALLED REPAIR PARTS IAW SRM 51-40-21, PARA 6.  PAINTED IAW SRM 51-23-10, PG 1.
